# SDR UPS96221699

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1096-1112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN AND INTERNAL DOUBLER BS 1096 TO 1112 STR 18R TO 20R CORRODED BEYOND LIMITS ON UPS NRC 588666.  FABRICATED REPAIR SKINS AND SPLICE DOUBLER IAW SK 974-957.  INSTALLED REPAIR SKINS AND DOUBLER IAW DHC SK 947-957 REF ENGINEERING FILE NR 727-53-1841.
